MAUDE Adverse Event Report: ABBOTT MEDICAL EPIC PLUS; HEART-VALVE, NON-ALLOGRAFT TISSUE

ABBOTT MEDICAL EPIC PLUS; HEART-VALVE, NON-ALLOGRAFT TISSUE
Model Number E200-31M
Medical Device Problem Codes No Apparent Adverse Event (3189); Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/04/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not returning for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that on (b)(6) 2026, a 31mm epic plus mitral valve was chosen for a procedure.During procedure, the yellow plastic valve connection prematurely fell off while surgeon was about to implant.The valve fell on the floor as a result and one-cut suture disconnected without being cut.
 
Event or Problem Description
It was reported that on (b)(6) 2026, a 31mm epic plus mitral valve was chosen for a procedure.During procedure, when the valve was being handed to physician it fell off the holder and the small portion of yellow threads remained on the holder.The valve did not ever make contact with the patient.A new 31mm epic plus mitral valve was chosen and completed the procedure.There was no delay in the procedure.The patient was reported discharged.
 
Additional Manufacturer Narrative
No apparent adverse event was reported.There is no allegation of malfunction against the epic max valve.Information from the field indicated that during procedure, when the valve was being handed to physician it fell off the holder and the small portion of yellow threads remained on the holder.A returned device assessment could not be performed as the device was not returned for analysis.Based on the available information, there are no patient effects related to the epic max valve.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.

Brand Name
EPIC PLUS
Common Device Name
HEART-VALVE, NON-ALLOGRAFT TISSUE
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL LTDA. REG#3001883144
1301rua profvieira demendonça
bairro engenho nogueira 31.31 0-26
BR   31.310-260
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key24737093
Report Number2135147-2026-02038
Device Sequence Number9242162
Product Code LWR
UDI-Device Identifier05415067033093
UDI-Public(01)05415067033093(17)290320
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P040021
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberE200-31M
Device Catalogue NumberE200-31M
Device Lot NumberBR00051618
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2026
Supplement Date Received by Manufacturer04/22/2026
Initial Report FDA Received Date03/30/2026
Supplement Report FDA Received Date05/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown